Open Access
Translator Disclaimer
2017 Simple polyominoes are prime
Ayesha Asloob Qureshi, Takafumi Shibuta, Akihiro Shikama
J. Commut. Algebra 9(3): 413-422 (2017). DOI: 10.1216/JCA-2017-9-3-413

Abstract

In this paper, we show that the polyomino ideal of a simple polyomino coincides with the toric ideal of a weakly chordal bipartite graph, and hence, it has a quadratic Gr\"obner basis with respect to a suitable monomial order.

Citation

Download Citation

Ayesha Asloob Qureshi. Takafumi Shibuta. Akihiro Shikama. "Simple polyominoes are prime." J. Commut. Algebra 9 (3) 413 - 422, 2017. https://doi.org/10.1216/JCA-2017-9-3-413

Information

Published: 2017
First available in Project Euclid: 1 August 2017

zbMATH: 1372.05031
MathSciNet: MR3685050
Digital Object Identifier: 10.1216/JCA-2017-9-3-413

Subjects:
Primary: 05E40 , 13C05 , 13P10

Keywords: Gröbner basis , polyominoes , toric ideals , weakly chordal graphs

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.9 • No. 3 • 2017
Back to Top